Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 91846, 16 pages
http://dx.doi.org/10.1155/MPE/2006/91846

Closed-form solution for piezoelectric layer with two collinear cracks parallel to the boundaries

1Department of Computer Science, The University of Calgary, Calgary, Alberta, Canada T2N-1N4
2Department of Mathematics and Statistics, The University of Calgary, Calgary, Alberta, Canada T2N-1N4

Received 6 February 2005; Revised 16 November 2005; Accepted 26 March 2006

Copyright © 2006 B. M. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. M. Singh, J. Rokne, and R. S. Dhaliwal, “Closed-form solution for piezoelectric layer with two collinear cracks parallel to the boundaries,” Mathematical Problems in Engineering, vol. 2006, Article ID 91846, 16 pages, 2006. https://doi.org/10.1155/MPE/2006/91846.